The Michigan Mathematical Journal

Certain manifolds with boundary that are products.

P. H. Doyle

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 177-181.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999090

Digital Object Identifier
doi:10.1307/mmj/1028999090

Mathematical Reviews number (MathSciNet)
MR0163297

Zentralblatt MATH identifier
0123.16902

Subjects
Primary: 54.78

Citation

Doyle, P. H. Certain manifolds with boundary that are products. Michigan Math. J. 11 (1964), no. 2, 177--181. doi:10.1307/mmj/1028999090. https://projecteuclid.org/euclid.mmj/1028999090


Export citation